Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Vomiting, dehydration and nausea due to medication for hernia pain - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
User :   hey
Doctor :   Hi
Doctor :   how can I hel you/
Doctor :   Help you?
Doctor :   are you there/
User :   i have severe hernia pains and am on tylenol w codeine#3 for it. but now i have dehyudration, severe nausea and vomiting, and inability to keep food down. I vomited 8 times(amounts in excess of 3 oz/puke) since this morning. Is it reasonable and achievable to go to the local e.r. and request promethazine 50 mg? no human should have to go through this...
Doctor :   Dear User, your free trial is over. Once you pay you can chat with our doctor for any length of time. Please co operate.
Dear User. Please close this browser and log in from another browser. Once you make the payment, you can chat with us online, the free trial is over.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor